# SDR ASOA20131227464

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 968
- Aircraft time: 20,089 hours, 11,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PARTITION EMERGENCY LIGHT OUT. R & R EMEGENCY LIGHT.  OPS CHECKED GOOD.
